Show simple item record

dc.contributor.authorHamidoune, Yahya Ould
dc.contributor.authorLladó Sánchez, Ana M.
dc.contributor.authorLópez Masip, Susana Clara
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2011-07-15T17:35:11Z
dc.date.available2011-07-15T17:35:11Z
dc.date.created2011-06
dc.date.issued2011-06
dc.identifier.citationHamidoune, Y.O.; Llado, A.; López, S.C. Vertex-Transitive Graphs That Remain Connected After Failure of a Vertex and Its Neighbors. "Journal of graph theory", Juny 2011, vol. 67, núm. 2, p. 124-138.
dc.identifier.issn0364-9024
dc.identifier.urihttp://hdl.handle.net/2117/12985
dc.description.abstractA d-regular graph is said to be superconnected if any disconnecting subset with cardinality at most d is formed by the neighbors of some vertex. A superconnected graph that remains connected after the failure of a vertex and its neighbors will be called vosperian. Let Γ be a vertex-transitive graph of degree d with order at least d+4. We give necessary and sufficient conditions for the vosperianity of Γ. Moreover, assuming that distinct vertices have distinct neighbors, we show that Γ is vosperian if and only if it is superconnected. Let G be a group and let S⊂G\{1} with S=S−1. We show that the Cayley graph, Cay(G, S), defined on G by S is vosperian if and only if G\(S∪{1}) is not a progression and for every non-trivial subgroup H and every a∈G, If moreover S is aperiodic, then Cay(G, S) is vosperian if and only if it is superconnected.
dc.format.extent15 p.
dc.language.isoeng
dc.publisherWiley InterScience
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi numèrica::Mètodes espectrals
dc.subject.lcshGraph algorithms
dc.subject.lcshSpectral theory (Mathematics)
dc.titleVertex-Transitive Graphs That Remain Connected After Failure of a Vertex and Its Neighbors
dc.typeArticle
dc.subject.lemacTopologia algebraica
dc.subject.lemacTeoria espectral (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1002/jgt.20521
dc.description.peerreviewedPeer Reviewed
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac5797085
dc.description.versionPostprint (published version)
local.citation.authorHamidoune, Y.O.; Llado, A.; López, S.C.
local.citation.publicationNameJournal of graph theory
local.citation.volume67
local.citation.number2
local.citation.startingPage124
local.citation.endingPage138


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record